I had ower eye lid surgery and it was bad. my lids hung way low. a second corrected them to a degree. I am left with perscription changes, 5 times since july, rednedd all around, cannot wear mascara, tears for no reason and a throbbing pain. My sureon says there is no was the surgery caused these problems. Have you ever heard of this happening. Thank you
Can Lower Eye Lid Surgry Caues the Axis to Keep Changing, Red Around and Inside the Eye and Throbbing Pain? (photo)
Doctor Answers 4
Eyelid Malposition after Lower Eyelid Surgery
The lower eyelid could stand additional improvement to help with its support. An exam would be necessary to determine lid laxity and relative lid height to map out further revision surgery.
Lower lid surgery and axis changes
Typically, your prescription (the axis) does not change after lower lid surgery but may after upper lid surgery. Your photo is blurry but it does appear that you have ectropion of the outer half of the eyelid and chemosis of the conjuctiva and these two conditions may be related. How long has it been since the last procedure? Certainly, you need to see an ophthalmologist, and preferably an oculoplastic surgeon. Check the ASOPRS directory for one near you.
Problems after blepharoplasty
So your vision was fine before the surgery and there was no pain....now after surgery, your vision has changed and you have constant pain. Sure seems like a correlation. You should see an eye doctor. You most likely have blepharitis and chronic inflammation, likely because of lower lid malposition.
You might also like...
Changes in the eyelid can definitely have an effect on the refraction.
Some individuals are very sensitive to slight changes in the visual axis. You still have eyelid malposition. You need to find a surgeon who specializes in aesthetic restorative eyelid surgery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.